# SDR 99UAL900382

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Engine: Pwa PW4077
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4885500901
- Condition: Failed
- Location: Nr 5 Spoiler
- Component: Lear Astroni, 4885500901
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

NR 5 SPOILER ON THE LEFT WING DOES NOT FULLY RETRACT.  MECHANICS FOUND NO COCKPIT INDICATIONS OF A SYSTEM FAILURE OR FAULT MESSAGES IN THE CMC.  REPLACING NR 5 SPOILER PCU DID NOT CORRECT THE PROBLEM.  FURTHER TROUBLESHOOTING FOUND ACTUATOR CONTROL ELECTRONICS UNIT (ACE), P/N 488550-09-01, IN THE L2 POSITION TO BE AT FAULT.  ACE L2 WAS REPLACED AND ALL TESTS PASSED PER AMM 27-02-02.  UAL NOTES LEAR SERVICE BULLETIN 488550-27-02 HAD NOT YET BEEN ACCOMPLISHED ON THIS UNIT.  SHOP TESTING AND ENGINEERING ANALYSIS OF THIS ACE FAILURE MODE WILL BE ACCOMPLISHED BY BOEING AND LEAR ASTRONICS.
